Splitting of singularities

Access this Article

Search this Article

Author(s)

Abstract

We study one parameter deformations of a pair consisting of an analytic singular space X<SUB>0</SUB> and a function f<SUB>0</SUB> on it, in case this defines an isolated singularity. We prove, under general conditions, a bouquet decomposition of the Milnor fibre when the isolated singularity splits in the deformation and the invariance of the Milnor fibration if there is no splitting.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 54(2), 255-271, 2002-04

    The Mathematical Society of Japan

References:  28

Codes

  • NII Article ID (NAID)
    10008204892
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    6153410
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top